# SDR IPXA2025101577220

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 93,820 hours, 19,504 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Sys
- Condition: Warning Message
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DURING TAXI OUT WE RECEIVED LEVEL 2 LAT FUEL INBALANCE THAT CORRECTED ITSELF PRIOR TO TAKEOFF. AFTER TAKEOFF RECEIVED A LEVEL 2 FUEL QTY AND MISSING 2400 LBS.  DIVERTED IN TO OAK DUE TO INTERMITTENT FUEL IN 1 TANK. NR1 FUEL QTY READS LOW. DEFERRED NR1 FUEL QTY IAW MEL 28-01-1-2.  ACCOMPLISHED DMP, PLACARD INSTALLED. FUEL QUANTITY VERIFIED IAW MM FUEL MANUAL 10-08.
